# SDR 2005F00053

- Difficulty date: February 11, 2005
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N1776H
- Make and model: Braero BAE125800A
- Aircraft serial: 258091
- System (JASC): 3234 · Landing Gear Selector
- Part: Bellcrank
- Condition: Obstructed
- Location: Mlg Handle
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, MLG SELECTOR HANDLE WOULD NOT GO TO DOWN POSITION & ENGAGE DETENT.  MLG HANDLE BINDING APPROX 1 INCH FROM BOTTOM DETENT.  CYCLED MLG BUT HANDLE WOULD NOT ENGAGE DOWN DETENT.  3 GREEN DOWN & LOCKED LIGHTS & 3 RED MLG LIGHTS ILLUMINATED.  MAIN AUX MLG LIGHTS GREEN & NLG MECH IND PIN INDICATING THE NLG DOWN & LOCKED.  ELECTED TO DIVERT TO PERFORM A TOWER FLYBY & VISUALLY CONFIRM MLG DOWN.  LANDED WITHOUT INCIDENT.  DID NOT DECLARE AN EMERGENCY.  UPON INVESTIGATION, FOUND AN OBJECT THAT RESEMBLED A INK PEN CAP LODGED BETWEEN FLOORBOARD & MLG HANDLE BELLCRANK IMPEEDING TRAVEL.  OBSTRUCTION REMOVED &  MLG SELECTOR CONTROL ADJUST PERFORMED IAW 800A MM.  FOUND TO BE OK.  RETURNED TO SERVICE.  (M)
